MAUDE Adverse Event Report: Vascutek LTD Thoraflex Hybrid Anteflo

Vascutek LTD Thoraflex Hybrid Anteflo
Model Number N/A
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Clinical Endoleak (4843)
Date of Event 07/27/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Event reported from clinical study extend - nct05639400.Type 1c endoleak, was noted intraoperatively from right renal bridging stent on (b)(6) 2026 for patient (b)(6).Treatment of the event included a vbx stent placement on (b)(6) 2026.The event was considered resolved with treatment and sequalae on (b)(6) 2026.The patient continued in the study.The investigator considered the event of type 1c endoleak as serious with moderate severity and related to the device.The site provided an update on 28 aug 26 stating that this event is related to the thoraflex hybrid procedure and related to the thoraflex hybrid device.
 
Additional Manufacturer Narrative
Clinical code: 4843 - clinical endoleak: site reported the event as a type1c endoleak.Impact code: 4624 - surgical intervention: the site reported that treatment of the event included a vbx stent placement on (b)(6) 2026.The event was considered resolved with treatment and sequalae on 27 july 26.The patient continued in the study.4642 - additional device required: site reported that treatment of the event included a vbx stent placement on (b)(6) 2026.Medical device code: 3190 - insufficient device problem information: awaiting further information from the site.Component code: 4755 - part/ component/ sub-assembly term not applicable.Type of investigation: 4109 - historical data analysis: four-year review was performed for thoraflex hybrid > leakage > endoleak > type 1, this gave an occurrence score of 0.132%.No trend was identified requiring action at this time.3331 - analysis of production records: comprehensive batch review was performed; no issue was identified.Device was manufactured to specification.4112 - analysis of information provided by user/third part: additional information was requested, awaiting further information from the site.Investigation findings: 3233 - results pending completion of investigation.Investigation conclusion: 11 - conclusion not yet available.22 - known inherent risk of device: review of ifu ( instruction for use) 30-213-usen rev 02 thoraflex hybrid us ifu section table 2 mentions endoleaks as potential adverse event.

Brand Name
Thoraflex Hybrid Anteflo
Common Device Name
Thoraflex Hybrid
Manufacturer (Section D)
Vascutek LTD
newmains avenue
inchinnan buiness park
renfrewshire, glasgow PA49R R
UK  PA49RR
Manufacturer (Section G)
Vascutek LTD.
newmains avenue
inchinnan business park
renfrewshire, glasgow PA49R R
UK   PA49RR
Manufacturer Contact
laura allan
newmains avenue
inchinnan buiness park
renfrewshire, glasgow PA49R-R
UK   PA49RR
MDR Report Key50895652
Report Number9612515-2026-00061
Device Sequence Number20290830
Product Code QSK
UDI-Device Identifier05037881027081
UDI-Public05037881027081
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P210006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study,Health Professional
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial
Report Date (Section B) 09/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date02/28/2026
Device Model NumberN/A
Device Catalogue NumberTHA3240X150A-G
Device Lot Number25355103
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/28/2026
Initial Report FDA Received Date09/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/05/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale
Patient RaceWhite